Jump to content
asmith

My ETS Experience

Recommended Posts

That sucks ETS doesn't cure the flushing.  This is an important issue to me.  I would gladly fork over the 15 grand for the operation if it cured blushing and flushing if it caused no other problems than making me sweat heavily all the time.

Share this post


Link to post
Share on other sites

i assure you that from all the side effects of ets the gaining weight is the least of the problems.. you can lose it with exercise after a few months, the real problem is the sweat.
I've read unimaginable stories about compensatory sweat..really devastating. I mean, like sweating so much so you couldnt wear anything other than black shirts and still having to change them a few times during the day. That is very sad, still not everybody ends up with that side effect. 
i wish you dont end up getting them. 
however it goes good luck on your surgery meli74 and keep us posted in your progress 

 

Share this post


Link to post
Share on other sites

Like could anyone tell me how many beats they lost after ETS? keep in mind I am 16 so HR is at peak (teenage hormones). x

Hey.

Just wanted to answer your question. 

My heart rate is 38. And i think it was around 48 before op. And i got clamped at T2 in 2015. I did remove clamp again due to the compensatory sweat was to bothersome.

But it didn't do anything for my heart rate. 

It is still 38 bmp when i rest.

Male / 35 year 

Edited by Filur

Share this post


Link to post
Share on other sites

Hey.

Just wanted to answer your question. 

My heart rate is 38. And i think it was around 48 before op. And i got clamped at T2 in 2015. I did remove clamp again due to the compensatory sweat was to bothersome.

But it didn't do anything for my heart rate. 

It is still 38 bmp when i rest.

u still have sweating? how long after was the clamp removed?

Share this post


Link to post
Share on other sites

u still have sweating? how long after was the clamp removed?

i don't have any compensatory sweating issues anymore. I would say is close to normal again. But maybe i still do sweat more at night and on my feet.

But it is nothing compared to when the clamps was in.

Clamps was removed after 6 weeks. The sweating increased the first month. But then levelled off for 6-8 month to a non bothersome level. 

But i started to sweat when i eat instead, especially spicy or sour food. And that can be bothersome aswell.

But that is also my only issue these days.

Share this post


Link to post
Share on other sites

Hey.

Just wanted to answer your question. 

My heart rate is 38. And i think it was around 48 before op. And i got clamped at T2 in 2015. I did remove clamp again due to the compensatory sweat was to bothersome.

But it didn't do anything for my heart rate. 

It is still 38 bmp when i rest.

Male / 35 year 

hey did you do ETS for sweating or blushing?

Share this post


Link to post
Share on other sites

Hi guys, I just wanted to report that I have not had the night sweating for the last two nights!!!  :)  I'm not sure why and am nervous it's going to come back, but it was soo nice being able to wake up with dry clothes and sheets!!  I'm not sure if it was "purge" night sweating or if there is some other trigger that caused it to happen before, but I'm thankful that I got a break from it because it was really unpleasant.  Today I have another headache, but I took excedrin and that seems to be helping some.  

I think now that things are settling down and I'm getting used to the changes in my body I am happier with the results.  I do have some compensatory sweating on the hot days here, but it seems to happen when it's over 80 degrees.  I'm a little worried for this summer because we have a lot of days in the 90s, but I'm going to try the DriClor when it arrives in the mail.  I got my hair cut yesterday, and that would usually be a trigger for me with blushing but I did not blush.  It was a good test because I could see my face in the mirror the whole time, and I felt calm and my face stayed pale the whole time.  It was really nice!!  

Share this post


Link to post
Share on other sites

This question is directed to Old Timer, or to anyone else who wants to chime in.  

I have facial blushing and am interested in effexor.   Is that something you can take "as needed".  Like before a meeting, or before a social event?  Or is that something that has to be taken everyday to get the benefit from it? 

Share this post


Link to post
Share on other sites

Effexor (venlaflaxine) SNRI is an antidepressant and wil be needed to be taken daily for up to 6 weeks to start working but may start working earlier.

betablocks can be taken when needed 

propranolol

atenolol

 

Share this post


Link to post
Share on other sites

Hi everyone, I just wanted to post a quick update since it's been a few months since my surgery.  I am really happy that I went through with the surgery, and I feel like my quality of life has definitely improved.  I don't blush nearly as often as I did before, and it is never as intense as pre-ets.  As for the sweating, it is bothersome on hot days, but I am more careful about what I wear and that helps a lot.  I make sure to wear shorts or a dress on days where the temps are above 85 because I will get hot pretty fast in pants.  If I'm in air-conditioning, it's not a problem- just if I'm going to be outside a lot and active.  I also get cold really easily and so tend to keep a sweater with me at all times in case a room is cold from air conditioning.  Sometimes I will start shivering if I don't have an extra layer and the temp is below 70.  I've always gotten cold easily but it was never this extreme.  

Overall I'm happy with the results.  Other things like dry hands and face are sometimes annoying but occasionally applying lotion solves that problem.  I don't know if I'm still in the honeymoon phase, but I'm just taking it one day at a time and appreciating being able to be more social right now without worrying about blushing.  

I wish you all the best.  :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×